# SDR AU981129

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Missing
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SYSTEM THERMAL BYPASS VALVE MISSING.  VALVE BODY WAS FITTED TO THE OIL FILTER ADAPTER AS A PLUG.  FOUND DURING INSPECTION IAW AD/LYC/78 AMDT 5.
